# SDR AALA202210289405

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 18,861 hours, 7,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT REQUIRED: AFT LEFT SLIDE/ GIRT BAR LOOSE. ADJUSTED CLIP FOR GIRT BAR ON L2 DOOR OK FOR SERVICE PER AMM 25-66-00.
